# SDR USAA2010090791917

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 37,470 hours, 14,186 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2006
- Condition: Low Pressure
- Location: Door
- Part time: 37,470 hours, 14,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 430 - LAS - EES - AFT RIGHT DOOR ASSIST PRESSURE LOW.  MAINTENANCE SERVICED DOOR ASSIST TO PROPER PRESSURE AS REQUIRED.
